# SDR COMA0760282

- Difficulty date: March 24, 2007
- Submitted: March 29, 2007
- Operation: Air carrier
- Aircraft: N629BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7251
- Aircraft time: 18,802 hours, 16,207 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Flex Drive
- Part number: 601R93106505
- Condition: Bent
- Location: T/E Flap
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 5257 - FLAP FAIL MESSAGE RECEIVED AT START-UP.  REPLACED LEFT NR 5 FLEX DRIVE.  ALSO PERFORMED EO 27-046AD.  NO FURTHER DEFECTS.
